# SDR CA041119002

- Difficulty date: October 31, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Rkwell 700
- Aircraft time: 4,703 hours
- Engine: Lyc TIO540R2AD
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Segment
- Part number: LW16620
- Condition: Burned
- Location: Lt Eng Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION OF THE LT ENGINE AFTER IN-FLIGHT STOPPAGE, A HOLE WAS FOUND N AN EXHAUST SEGMENT.  DUE TO RESTRICTED SPACE A HEAT SHROUD THAT CONCEALED THE HOLE COULD NOT BE REMOVED WITHOUT REMOVING THE ENTIRE EXHAUST SYSTEM.  THE HOT GASES ESCAPING FROM GROUNDING THE MAG IMMEDIATELY SHUT THE ENGINE DOWN.  THE COMPANY INSPECTION PROGRAM HAS BEEN AMENDED AND NOW REQUIRES THE EXHAUST SYSTEM TO BE REMOVED AND INSPECTED.  THIS REQUIRES THE IMMEDIATE INSPECTION AND FOLLOW-UP REMOVAL, INSPECTION EVERY 200 HRS AND TRACKED ON COMPANY INSPECTION SHEETS.
